# SDR DALA2016082106114

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR NR 23 IS CORRODED AFT OF STA 1002.  BLENDED AREA OF CORROSION REMOVED L23R, .018 FROM ORIGINAL .063 FOUND TO BE OUT OF LIMITS IAW FIG 103, TAG 2444.  REPLACED LT 23R IAW SRM 51-41-02, PG 1-4 AND SRM 51-41-05, PG 1.
